# SDR DALA2020010200003

- Difficulty date: December 18, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N309DN
- Make and model: Airbus A321-211
- Aircraft serial: 7268
- Aircraft time: 9,848 hours, 5,191 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Plate
- Condition: Missing
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA PART DEPARTING AIRCRAFT LOG 6430070, NBR-2 SLAT TRACK CLOSING PLATE MISSING LEFT WING, FWD TO CDL 27-00-03 PLACARD INSTALLED NOTIFIED MCC, INSTALLED LT #2 SLAT I/B TRACK CLOSING PLATE REF A321 AMM 57-43
